CR structures on open manifolds

Howard Jacobowitz, Peter Landweber

Research output: Contribution to journalArticlepeer-review


We show that the vanishing of the higher dimensional homology groups of a manifold ensures that every almost CR structure of codimension k may be homotoped to a CR structure. This result is proved by adapting a method Haefliger used to study foliations (and previously applied to study the relation between almost complex and complex structures on manifolds) to the case of (almost) CR structures on open manifolds.

Original languageEnglish (US)
Pages (from-to)235-248
Number of pages14
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - Jan 2016

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


  • Almost CR
  • Almost complex
  • Gromov’s h-principle
  • Haefliger structure


Dive into the research topics of 'CR structures on open manifolds'. Together they form a unique fingerprint.

Cite this